Bluelight

Thread: Codeine causing loss of balance and sedatedness?

Results 1 to 3 of 3
  1. Collapse Details
    Codeine causing loss of balance and sedatedness? 
    #1
    Bluelighter wheaters's Avatar
    Join Date
    Oct 2015
    Location
    Inside a dark corner of my mind.
    Posts
    87
    Pretty high codeine tolerance but ive consumed 180mg today whilst ive been persistently having bongs.

    I am still very high hours later even though i am still having bongs it feels as if i am dangerously high? As i feel as if ive drank 10 pints.

    Any reason to worry? Or just takes time for the dose to leave my system?

    Thanks in advance

    P.S: ive been feeling like this for hours so im not thinking its an OD just the mixture of codeine + weed and no food

    Doesnt help that im a hypocondriac lol
    Last edited by wheaters; 20-10-2018 at 21:00.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Basic Drug Discussion
    Life Advice & Visual Arts
    F.U.B.A.R.'s Avatar
    Join Date
    May 2010
    Location
    UK
    Posts
    12,194
    Weed is well known for potentiating opiates. 180mg of codeine isn't a massive dose and as you're tolerant I wouldn't worry if I were you. Go and get something to eat, lay off the bongs and chill.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter wheaters's Avatar
    Join Date
    Oct 2015
    Location
    Inside a dark corner of my mind.
    Posts
    87
    Cheers! I ended up ok just a momentary panic attack it seems, or the potentiation just through me off massively this time?

    Unsure but all good now thankyou!
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •